# SDR REXA201100861

- Difficulty date: November 22, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 15,939 hours, 13,410 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 SPLIT OF 2.7 AT IDLE.  RIGGED LT FUEL CONTROL IAW AMM 76-10-00 & OPC LT ENG IAW AMM 71-00-00.  OK FOR SERVICE.
